# SDR C2XA95CL094

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Part time: 29,081 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3216 - CLE-CLE - AFTER TAKEOFF LEFT MAIN GEAR REMAINED DOWN AFTER GEAR WAS SELECTED UP.  RED 'A' AND'B' LIGHTS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN GEAR ACTUATOR IAW EMB MM 32-32-10.  OPS CHECK GOOD IAW 32-30-00.  AIRCRAFT WAS SENT ON TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
